# SDR NACA2024120100003

- Difficulty date: December 1, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 79,683 hours, 18,461 cycles
- Engine: Pwa PW4062
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 7911004111
- Part serial: 40000252
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ENGINE EEC FAIL. REPLACED #1 ENGINE EEC IAW AMM 73-21-04, OPS CHECKED GOOD.
